advertisement
Question
Posted by: Helena of Troy | 2005/12/13

Is it possible?

Something made me want to vomit last nite, an act that's never been a problem.

This morning the mere thought of it made me stop my car and I had a dry vomit. It's never been a problem before...it's so weird.

I was suppose to go for my nuristorate injection more than 2 weeks ago and i've just not gotten to it.

Could I be pregnant ? I heard only 6 months or so after stopping could you get pregnant.

I'll go today for it but if i am pregnant will it not effect the baby?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you are overdue with the injection, pregnancy is possible. Have a pregnancy test befoe you have your next injection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Jean | 2005/12/13

Pregnancy tests are only about R25 at Clicks. Maybe do one before you go for the injection, just to put your mind at rest.

You should not be able to fall pregnant so soon after your last injection, but anything is possible.

Reply to Jean

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement